A triple intersection theorem for the varieties SO(n)/Pd

Volume 142 / 1993

Sinan Sertöz Fundamenta Mathematicae 142 (1993), 201-220 DOI: 10.4064/fm-142-3-201-220

Abstract

We study the Schubert calculus on the space of d-dimensional linear subspaces of a smooth n-dimensional quadric lying in the projective space. Following Hodge and Pedoe we develop the intersection theory of this space in a purely combinatorial manner. We prove in particular that if a triple intersection of Schubert cells on this space is nonempty then a certain combinatorial relation holds among the Schubert symbols involved, similar to the classical one. We also show when these necessary conditions are also sufficient to obtain a nontrivial intersection. Several examples are calculated to illustrate the main results.

Authors

  • Sinan SertözDepartment of Mathematics
    Bí̇lkent University
    06533 Ankara, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image